# SDR SWAA2022010357300

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 17,086 hours, 7,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT WILL NOT TEST. ; AFT EMERGENCY FLASHLIGHT WILL NOT TEST. / [01] LP REF 1794528 R&R FLASH LIGHT BATTERY PACK PER AMM 25-64-00. THIS CLEARS MEL 25-12-01
